# SDR CALA0300347

- Difficulty date: June 30, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FORWARD WALL LOWER U-CHANNEL CORRODED AT STA 986.5 - 1006.  THE U-CHANNEL WAS REPLACED IAW SRM 51-40-02.
